# SDR YENA2023080700898

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 36,716 hours, 7,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#350, GND-JFK. 'REF ABOVE ITEM LP 3597985, ITEM 1 (ON TAXI OUT INFLIGHT INFORMED THAT THE EMERGENCY LIGHT HAD BEEN ON IN THE CABIN DURING BOARDING FOR AT LEAST 2 HRS -STARTING AT 0130.); REMOVED AND REPLACED 13WL EPSU AND EPSU BATTERY, EMERGENCY LIGHT AS PER EPSU TEST REPORT NO FIX FURTHER T/S REQUIRED AMM 33-51-38.'
